MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-HOOK LAP 33CM; E-Z CLEAN L-HOOK LAP 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-HOOK LAP 33CM; E-Z CLEAN L-HOOK LAP 33 CM
Catalog Number 0020
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A dhr review was performed, and there is no evidence of device defect or malfunctions.
 
Event or Problem Description
It was reported that patient undergoing laparoscopic appendectomy when noted a black colored foreign objects in the peritoneal cavity.The md checked the megadyne hook spatula and noticed shedding in it that looked like plastic shavings seen in the peritoneal cavity.The surgeon used another megadyne hook spatula and same thing happened.The shavings and megadyne laparoscopic j.Hook electrodes x2 were sent to pathology for identification and gross.There were no patient consequences reported.

Brand Name
E-Z CLEAN L-HOOK LAP 33CM
Common Device Name
E-Z CLEAN L-HOOK LAP 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8148038
Report Number1721194-2018-00060
Device Sequence Number13824784
Product Code GEI
UDI-Device Identifier10614559100318
UDI-Public10614559100318
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Catalogue Number0020
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date12/10/2018
Patient Sequence Number1